# SDR AALA202410023240

- Difficulty date: September 25, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 53,431 hours, 26,866 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING EMERGENCY LIGHTING SYSTEM DOOR SWITCHES OPERATIONAL TEST THE FORWARD RIGHT HAND PASSENGER / CREW DOOR HANDLE PROXIMITY SWITCH 13WV2 FAILED.  MAINTENANCE CLEANED AND RESEATED THE ELECTRICAL CONNECTOR FOR PROXIMITY SWITCH 13WV2. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
